# SDR USAASB99170

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Part number: LG80A6
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 35,070 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 8027 - APPROXIMATELY 7 MINUTES AFTER TAKEOFF, CREW ENCOUNTERED PROBLEMS WITH THE NR 2 ENGINE EPR AND THE AUTOTHROTTLE DISCONNECTING.  WITH FUEL FLOW AT 5.3, NR 1 ENGINE EPR WAS AT 1.78 AND THE NR 2 ENGINE AT 1.41.  WHEN AUTOTHROTTLE WAS RE-ENGAGED, THE NR 2 THRUST LEVER GOES TO FIREWALL TO MATCH EPR'S.  FLIGHT RETURNED TO FIELD AT CLE AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE EPR TRANSMITTER PER MM 77-11-21.  PERFORMED ENGINE RUN.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  PERFORMED AUTOTHROTTLE BITE TEST.  TESTED NORMAL.  (X)
